# SDR 20010426CW016

- Difficulty date: February 13, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A20P
- Part serial: 52J976780
- Condition: Cracked
- Location: Engine
- Part time: 1,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKS ADJACENT TO EXHAUST SEAT AND INTAKE SEAT BETWEEN FINS 14 AND 20.   CYLINDER SERIAL NUMBERS:  52J976779,  (52J976780),  52J976781,  52J976782,  52J976787,  52J976788.
